# SDR ASOA20150403033

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 32,884 hours, 18,904 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN APU FIRE INDICATION IN FLIGHT, TRANSIENT MESSAGE. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT, FOUND NO INDICATION OF APU FIRE, OPERATIOPNALLY TESTED THE FIRE DETECTION SYSTEM WITH NO DEFECTS NOTED, OPERATIONALLY TESTED THE APU WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
